Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 382094, 12 pages
http://dx.doi.org/10.1155/2012/382094
Research Article

Common Fixed Point Results Using Generalized Altering Distances on Orbitally Complete Ordered Metric Spaces

1Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Raipur 492101, India
2Faculty of Mathematics, University of Belgrade, Studentski trg 16, 11000 Beograd, Serbia
3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 9 December 2011; Accepted 21 March 2012

Academic Editor: Giuseppe Marino

Copyright © 2012 Hemant Kumar Nashine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hemant Kumar Nashine, Zoran Kadelburg, and Zorana Golubović, “Common Fixed Point Results Using Generalized Altering Distances on Orbitally Complete Ordered Metric Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 382094, 12 pages, 2012. https://doi.org/10.1155/2012/382094.